# SDR 06FDEA2035

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSE EXTERNAL SKIN BETWEEN AFT CARGO AND BULK CGO 2 EA INCOMING DENTS APPROX .020 DEEP X 1.5 DIA FWD OF FS 67 AND FS 65 W/APPROX .020 DEEP BY 2.0 DIA REF N00220.  DENT FOUND TO BE CRACK FREE AND WITHIN LIMITS OF A310 SRM 53-10-12 DIAGRAM 109 PG 131/132.
